A note on the Lefschetz fixed point theorem for admissible spaces
Bull. Korean Math. Soc. 2005 Vol. 42, No. 2, 307-313
Published online June 1, 2005
Ravi P. Agarwal and Donal O'Regan
Florida Institute of Technology, National University of Ireland
Abstract : The Lefschetz fixed point theorem is extended to compact continuous maps defined on an admissible subset of a Hausdorff topological space.
Keywords : Lefschetz fixed point theorem, compact continuous maps, admissible subset, Hausdorff topological space
MSC numbers : 47H10
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd